Alert archive / New Mexico / Wind Chill Warnings in 2024
Wind Chill Warning 2, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind chill warning at Jan 15, 2024, 1:59 AM MST for 5 counties in New Mexico. It took effect at Jan 15, 2024, 10:13 AM MST. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 15, 2024, 1:59 AM MST (08:59 UTC)
- In effect from
- Jan 15, 2024, 10:13 AM MST
- Expired
- Jan 16, 2024, 8:00 AM MST
- In force
- 22 hr
- Issued by
- NWS Albuquerque, NM
Counties Colfax County, NM, Harding County, NM, Mora County, NM, Quay County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 159 km from the middle of the area, began a volume at 08:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 9.0 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1507 m above ground
- 0-6 km bulk shear
- 90 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
258 WWUS45 KABQ 150859 WSWABQ URGENT - WINTER WEATHER MESSAGE National Weather Service Albuquerque NM 159 AM MST Mon Jan 15 2024 NMZ230-151500- /O.UPG.KABQ.WC.A.0001.240116T0000Z-240116T1500Z/ /O.NEW.KABQ.WC.W.0002.240115T2100Z-240116T1500Z/ /O.CON.KABQ.WC.Y.0003.000000T0000Z-240115T1500Z/ Union County- 159 AM MST Mon Jan 15 2024 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING... ...WIND CHILL WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM MST TUESDAY... * WHAT...For the Wind Chill Advisory, very cold wind chills. Wind chills as low as 20 below zero this morning. For the Wind Chill Warning, dangerously cold wind chills expected. Wind chills as low as 30 below zero later this afternoon and tonight. * WHERE...Union County. * WHEN...For the Wind Chill Advisory, until 8 AM MST this morning. For the Wind Chill Warning, from 2 PM this afternoon to 8 AM MST Tuesday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ NMZ228-231-232-234>236-151500- /O.UPG.KABQ.WC.A.0001.240116T0000Z-240116T1500Z/ /O.NEW.KABQ.WC.Y.0004.240116T0000Z-240116T1500Z/ Far Northeast Highlands-Harding County-Eastern San Miguel County- Quay County-Curry County-Roosevelt County- 159 AM MST Mon Jan 15 2024 ...WIND CHILL ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM MST TUESDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 22 below zero tonight. * WHERE...Curry County, Quay County, Roosevelt County, Eastern San Miguel County, Far Northeast Highlands, and Harding County. * WHEN...From 5 PM this afternoon to 8 AM MST Tuesday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ Guyer
5 follow-up statements
986 WWUS45 KABQ 151458 WSWABQ URGENT - WINTER WEATHER MESSAGE National Weather Service Albuquerque NM 758 AM MST Mon Jan 15 2024 NMZ230-160000- /O.EXP.KABQ.WC.Y.0003.000000T0000Z-240115T1500Z/ /O.CON.KABQ.WC.W.0002.240115T2100Z-240116T1500Z/ Union County- 758 AM MST Mon Jan 15 2024 ...WIND CHILL WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM MST TUESDAY... ...WIND CHILL ADVISORY WILL EXPIRE AT 8 AM MST THIS MORNING... * WHAT...For the Wind Chill Warning, dangerously cold wind chills expected. Wind chills as low as 25 to 30 below zero later this afternoon and tonight. * WHERE...Union County. * WHEN...From 2 PM this afternoon to 8 AM MST Tuesday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ NMZ228-231-232-234>236-160000- /O.CON.KABQ.WC.Y.0004.240116T0000Z-240116T1500Z/ Far Northeast Highlands-Harding County-Eastern San Miguel County- Quay County-Curry County-Roosevelt County- 758 AM MST Mon Jan 15 2024 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM MST TUESDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 22 below zero tonight. * WHERE...Curry County, Quay County, Roosevelt County, Eastern San Miguel County, Far Northeast Highlands, and Harding County. * WHEN...From 5 PM this afternoon to 8 AM MST Tuesday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ 11
172 WWUS45 KABQ 151713 WSWABQ URGENT - WINTER WEATHER MESSAGE National Weather Service Albuquerque NM 1013 AM MST Mon Jan 15 2024 NMZ230-160300- /O.EXT.KABQ.WC.W.0002.240115T1713Z-240116T1500Z/ Union County- 1013 AM MST Mon Jan 15 2024 ...WIND CHILL WARNING NOW IN EFFECT UNTIL 8 AM MST TUESDAY... * WHAT...Dangerously cold wind chills. Wind chills as low as 30 below zero. * WHERE...Union County. * WHEN...Until 8 AM MST Tuesday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ NMZ228-231-232-234>236-160300- /O.CON.KABQ.WC.Y.0004.240116T0000Z-240116T1500Z/ Far Northeast Highlands-Harding County-Eastern San Miguel County- Quay County-Curry County-Roosevelt County- 1013 AM MST Mon Jan 15 2024 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM MST TUESDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 25 below zero. * WHERE...Curry County, Quay County, Roosevelt County, Eastern San Miguel County, Far Northeast Highlands, and Harding County. * WHEN...From 5 PM this afternoon to 8 AM MST Tuesday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ 12
422 WWUS45 KABQ 160145 WSWABQ URGENT - WINTER WEATHER MESSAGE National Weather Service Albuquerque NM 645 PM MST Mon Jan 15 2024 NMZ228-231-234-160945- /O.UPG.KABQ.WC.Y.0004.000000T0000Z-240116T1500Z/ /O.EXA.KABQ.WC.W.0002.000000T0000Z-240116T1500Z/ Far Northeast Highlands-Harding County-Quay County- 645 PM MST Mon Jan 15 2024 ...WIND CHILL WARNING IN EFFECT UNTIL 8 AM MST TUESDAY... * WHAT...Dangerously cold wind chills. Wind chills as low as 25 below zero. * WHERE...Quay County, Far Northeast Highlands, and Harding County. * WHEN...Until 8 AM MST Tuesday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ NMZ230-160945- /O.CON.KABQ.WC.W.0002.000000T0000Z-240116T1500Z/ Union County- 645 PM MST Mon Jan 15 2024 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 8 AM MST TUESDAY... * WHAT...Dangerously cold wind chills expected. Wind chills as low as 25 to 30 below zero. * WHERE...Union County. * WHEN...Until 8 AM MST Tuesday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ NMZ232-235-236-160945- /O.CON.KABQ.WC.Y.0004.000000T0000Z-240116T1500Z/ Eastern San Miguel County-Curry County-Roosevelt County- 645 PM MST Mon Jan 15 2024 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST TUESDAY... * WHAT...Very cold wind chills. Wind chills as low as 20 below zero. * WHERE...Curry County, Roosevelt County, and Eastern San Miguel County. * WHEN...Until 8 AM MST Tuesday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ MA
084 WWUS45 KABQ 160713 WSWABQ URGENT - WINTER WEATHER MESSAGE National Weather Service Albuquerque NM 1213 AM MST Tue Jan 16 2024 NMZ228-230-231-234-161500- /O.CON.KABQ.WC.W.0002.000000T0000Z-240116T1500Z/ Far Northeast Highlands-Union County-Harding County-Quay County- 1213 AM MST Tue Jan 16 2024 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING... * WHAT...Dangerously cold wind chills. Wind chills as low as 25 below zero. * WHERE...Quay County, Far Northeast Highlands, Harding County, and Union County. * WHEN...Until 8 AM MST this morning. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ NMZ229-161500- /O.EXA.KABQ.WC.Y.0004.000000T0000Z-240116T1500Z/ Northeast Highlands- 1213 AM MST Tue Jan 16 2024 ...WIND CHILL ADVISORY IN EFFECT UNTIL 8 AM MST THIS MORNING... * WHAT...Very cold wind chills. Wind chills as low as 20 below zero. * WHERE...Northeast Highlands. * WHEN...Until 8 AM MST this morning. * IMPACTS...The cold wind chills could result in hypothermia or frostbite if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ NMZ232-235-236-161500- /O.CON.KABQ.WC.Y.0004.000000T0000Z-240116T1500Z/ Eastern San Miguel County-Curry County-Roosevelt County- 1213 AM MST Tue Jan 16 2024 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING... * WHAT...Very cold wind chills. Wind chills as low as 20 below zero. * WHERE...Curry County, Roosevelt County, and Eastern San Miguel County. * WHEN...Until 8 AM MST this morning. * IMPACTS...The cold wind chills could result in hypothermia or frostbite if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ 53
599 WWUS45 KABQ 161453 WSWABQ URGENT - WINTER WEATHER MESSAGE National Weather Service Albuquerque NM 753 AM MST Tue Jan 16 2024 NMZ228-230-231-234-161600- /O.EXP.KABQ.WC.W.0002.000000T0000Z-240116T1500Z/ Far Northeast Highlands-Union County-Harding County-Quay County- 753 AM MST Tue Jan 16 2024 ...WIND CHILL WARNING WILL EXPIRE AT 8 AM MST THIS MORNING... Wind chills will continue to warm this morning. Dangerously cold wind chills are no longer expected. $$ NMZ229-232-235-236-161600- /O.EXP.KABQ.WC.Y.0004.000000T0000Z-240116T1500Z/ Northeast Highlands-Eastern San Miguel County-Curry County- Roosevelt County- 753 AM MST Tue Jan 16 2024 ...WIND CHILL ADVISORY WILL EXPIRE AT 8 AM MST THIS MORNING... Wind chills will continue to warm this morning. Dangerously cold wind chills are no longer expected. $$ 34
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind chill warning went out at Jan 14, 10:28 PM MST, 3 hours 31 minutes earlier.
Area forecast discussion, Jan 14, 10:28 PM MST, 3 hours 31 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1028 PM MST Sun Jan 14 2024 ...New AVIATION... .UPDATE... Issued at 732 PM MST Sun Jan 14 2024 A few snow showers persist on radar this evening over the northwest/north central and 00Z NAM12 indicates an isolated showers into the overnight so tweaked pops, but not expecting anything more than a localized dusting to an inch of snow. The main concern is the potential for dangerously cold wind chill temperatures as the reinforcement of arctic air enters northeast NM Monday afternoon and makes steady progress south and westward Monday evening. Therefore have issued a Wind Chill Watch for portions of northeast and east central NM starting late Monday afternoon through Tuesday morning. Updated grids and ZFP are out. && .SYNOPSIS... Issued at 100 PM MST Sun Jan 14 2024 Another frigid night is forecast across the eastern plains as arctic air continues it's hold, while much of central and western NM experience above normal low temperatures. A reinforcing shot of arctic air will progress southwest across eastern NM Monday and pull up stationary near the central mountain chain, keeping frigid cold conditions going across eastern NM through Tuesday. Western NM will be colder as well going into Monday night, but not as cold as the single digit to negative single digit temperatures forecast across eastern NM. A dramatic warm up is forecast Wednesday, with temperatures near to above normal forecast going into Thursday. Another strong cold front will invade eastern NM Thursday night, bringing much colder temperatures going into Friday. && .SHORT TERM... (This evening through Monday night) Issued at 100 PM MST Sun Jan 14 2024 Evolution of a shallow arctic air mass continues to be the primary challenge in the short term forecast. As the shortwave trough ejects into the Great Plains overnight, flow aloft will become more northwest. Sfc flow across the central mts and westward will shift more westerly, which will help to keep the frigid air mass from seeping further west. Meanwhile, southerly wind variations across the eastern plains will abate the more extreme minimum temperatures. Still, bitter cold temperatures will remain overnight in conjunction with elevated sfc winds. Wind chill values across Union Co especially will dip to -19F at times, and as such, did issue a Wind Chill Advisory for the overnight period. As the shortwave departs, bouts of light snowfall may occur across the northern mts but accumulations will be quite minimal. Challenges continue moving into Monday, as a reinforcing shot of cold air will keep portions of the eastern plains below freezing for high temperatures. Sfc high pressure will enhance the stubbornness of the air mass, reaching a stout 1038 mb in the northeastern corner of the state by evening. The southern and western extent of this cold air remains the caveat to tomorrow's temperature forecast, complicated by departures still existing across guidance. The GFS touts the most bullish evolution, with CAO only rebounding a few degrees compared to today's readings. The influence of the air mass spreads further south as well, with locales like TCC and CVS seeing highs in the mid to upper 20s. Meanwhile, the NAM is less impressed, bringing CAO up to nearly 20F and TCC/CVS into the mid and upper 30s. Given the propensity for models to underplay the extent of these types of air masses, did decide to go with the cooler side of guidance. High pressure at the sfc sinks south Monday night, allowing Monday night's lows to fall even further than tonight's. This combined with brisk winds across the eastern plains may bring the reprise to dangerous wind chills, especially across northeastern NM. && .LONG TERM... (Tuesday through Saturday) Issued at 100 PM MST Sun Jan 14 2024 A very cold start to the day Tuesday, with most of eastern NM starting off in the negative single digits to positive single digits. The northeast plains and far northeast highlands are forecast to remain below freezing all day and won't rise above until late Wednesday morning. The arctic airmass is forecast to slide east out of the area Tuesday night and a dramatic warm up is forecast Wednesday, especially across eastern NM where stronger downslope winds will help to boost high temperatures 20-30 degrees relative to Tuesday's. Rising pressure heights associated with a swelling ridge over the Great Basin will help keep warmer temperatures in place on Thursday, with highs reaching above normal across southern portions of our area and near normal north. Another arctic cold front will invade eastern NM Thursday night and bring much colder temperatures going into Friday, while western NM remains above normal under the influence of the aformentioned ridge. Our forecast temperatures for Thursday night and Friday across eastern NM are likely too high given this airmass has the potential to be comparable to the current airmass across eastern NM. Don't be surprised if the temperature forecast for eastern NM trends down with the next few forecast cycles. Moisture advection is forecast next weekend in advance of a shortwave trough that will bring the return of precipitation to western and central NM by Sunday. && .AVIATION... (06Z TAFS) Issued at 1025 PM MST Sun Jan 14 2024 Northwest flow aloft with potential for LLWS along the Sangre de Cristo mts and adjacent northeast highlands until around 15/18Z. Mt tops of northwest and north central NM occasionally obscured in clouds and isold -shsn until around 15/12Z. Arctic air mass to remain over much of eastern NM with isold to lcl MVFR cigs over northeast NM. A reinforcing surge of arctic air expected into northeast NM between 15/18-21Z which will push farther west to the east slopes of the Sangre de Cristo mts by 16/00Z and south through the remainder of the eastern plains with potential for MVFR cigs in it's wake. && .FIRE WEATHER... Issued at 100 PM MST Sun Jan 14 2024 No critical fire weather conditions are expected for the next 7 days. An arctic air mass will continue to seep into the eastern portion of the state tonight through Tuesday morning. Quieter weather expected through the remainder of the week with dry conditions. Ventilation will trend better tomorrow, diminishing through the week, becoming poor areawide by Saturday. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 19 37 13 36 / 0 0 0 0 Dulce........................... 15 35 1 35 / 10 5 0 0 Cuba............................ 16 37 10 35 / 10 0 0 0 Gallup.......................... 13 40 7 44 / 0 0 0 0 El Morro........................ 17 38 11 41 / 0 0 0 0 Grants.......................... 18 43 12 44 / 0 0 0 0 Quemado......................... 18 43 16 45 / 0 0 0 0 Magdalena....................... 26 48 24 49 / 0 0 0 0 Datil........................... 23 44 21 46 / 0 0 0 0 Reserve......................... 15 51 14 54 / 0 0 0 0 Glenwood........................ 27 52 27 57 / 0 0 0 0 Chama........................... 13 30 0 31 / 20 10 0 0 Los Alamos...................... 24 37 16 37 / 5 0 0 0 Pecos........................... 21 38 10 38 / 10 0 0 0 Cerro/Questa.................... 15 34 6 32 / 10 5 5 0 Red River....................... 13 30 3 29 / 10 5 10 0 Angel Fire...................... 10 27 -7 29 / 20 5 10 0 Taos............................ 16 33 0 31 / 10 5 5 0 Mora............................ 21 36 7 38 / 10 0 5 0 Espanola........................ 22 42 14 41 / 5 5 0 0 Santa Fe........................ 23 37 14 37 / 5 0 0 0 Santa Fe Airport................ 23 41 14 39 / 5 0 0 0 Albuquerque Foothills........... 27 46 26 45 / 5 0 0 0 Albuquerque Heights............. 28 48 25 46 / 0 0 0 0 Albuquerque Valley.............. 26 50 22 48 / 0 0 0 0 Albuquerque West Mesa........... 26 48 22 47 / 0 0 0 0 Belen........................... 24 51 19 50 / 0 0 0 0 Bernalillo...................... 27 47 23 46 / 0 0 0 0 Bosque Farms.................... 23 50 19 49 / 0 0 0 0 Corrales........................ 26 48 23 47 / 0 0 0 0 Los Lunas....................... 24 50 20 49 / 0 0 0 0 Placitas........................ 27 44 24 43 / 0 0 0 0 Rio Rancho...................... 27 46 23 46 / 0 0 0 0 Socorro......................... 29 56 26 54 / 0 0 0 0 Sandia Park/Cedar Crest......... 25 39 18 39 / 5 0 0 0 Tijeras......................... 26 41 20 42 / 5 0 0 0 Edgewood........................ 25 41 13 41 / 5 0 0 0 Moriarty/Estancia............... 20 43 4 43 / 0 0 0 0 Clines Corners.................. 22 38 4 37 / 5 0 0 0 Mountainair..................... 26 44 14 44 / 0 0 0 0 Gran Quivira.................... 26 46 15 45 / 0 0 0 0 Carrizozo....................... 31 54 21 50 / 0 0 0 0 Ruidoso......................... 29 48 16 46 / 0 0 0 0 Capulin......................... 4 18 -8 30 / 0 0 5 0 Raton........................... 7 30 -7 31 / 0 5 5 0 Springer........................ 6 33 -6 32 / 0 5 0 0 Las Vegas....................... 20 38 4 37 / 0 0 0 0 Clayton......................... -4 8 -7 28 / 0 0 0 0 Roy............................. 6 25 -4 27 / 0 0 0 0 Conchas......................... 8 30 0 34 / 0 0 0 0 Santa Rosa...................... 16 43 4 42 / 0 0 5 0 Tucumcari....................... 5 25 2 33 / 0 0 0 0 Clovis.......................... 10 36 3 33 / 0 0 0 0 Portales........................ 8 41 0 35 / 0 0 0 0 Fort Sumner..................... 15 46 2 36 / 0 0 0 0 Roswell......................... 20 50 12 38 / 0 0 0 0 Picacho......................... 29 57 10 47 / 0 0 0 0 Elk............................. 29 57 11 51 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... Wind Chill Advisory until 8 AM MST Monday for NMZ230. Wind Chill Watch from Monday afternoon through Tuesday morning for NMZ228-230>232-234>236. && SHORT TERM...99 LONG TERM....11 AVIATION...99
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 14, 7:01 PM MST | Wind Chill Watch | ABQ | Colfax, Curry, Harding, Mora, Quay, Roosevelt and 2 more | 7 hr |
| Jan 15, 1:16 AM MST | Wind Advisory | ABQ | Colfax, Mora, San Miguel | 11 hr |
| Jan 15, 1:59 AM MST | Wind Chill Advisory | ABQ | Colfax, Curry, Harding, Mora, Quay, Roosevelt and 1 more | 30 hr |
Nearby
Wind Chill Warnings in New Mexico, 2024Every wind chill warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.